Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 38, NWS Albuquerque, NM

April 15, 2011Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 15, 2011, 4:49 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 15, 2011, 9:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 4:49 AM MDT (10:49 UTC)
In effect from
Apr 15, 2011, 9:00 AM MDT
Expired
Apr 15, 2011, 3:57 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3648 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS85 KABQ 151049
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 AM MDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM MDT TODAY FOR THE
EAST AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE FAR
NORTHEAST AND EASTERN PLAINS TODAY. THE BULK OF THE CRITICAL
CONDITIONS ARE EXPECTED TO OCCUR OVER EASTERN UNION AND QUAY
COUNTIES. WINDS WILL GRADUALLY DIMINISH BY LATER THIS AFTERNOON
WITH HUMIDITIES GRADUALLY INCREASING...HOWEVER...POOR OVERNIGHT
RECOVERIES CAN BE EXPECTED.

NMZ104-108-152300-
/O.NEW.KABQ.FW.W.0038.110415T1500Z-110415T2300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
449 AM MDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT
THIS AFTERNOON. 

* AREA AND TIMING...FAR NORTHEAST AND EASTERN PLAINS FROM MID
  MORNING TO LATE AFTERNOON FRIDAY. THE PEAK CONDITIONS WILL
  LIKELY OCCUR BETWEEN 10 AM AND 2 PM. 

* 20 FOOT WINDS...WINDS AT THE 20 FOOT LEVEL WILL INCREASE TO
  BETWEEN 20 AND 30 MPH WITH A FEW GUSTS EXCEEDING 40 MPH. 

* RELATIVE HUMIDITY...WILL FALL TO BETWEEN 5 AND 10 PERCENT BY
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
1 follow-up statement
421 
WWUS85 KABQ 152157
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT FRI APR 15 2011

...FIRE WEATHER WATCH SUNDAY FOR THE INTERSTATE 40 CORRIDOR FROM
   MORIARTY TO TUCUMCARI DUE TO STRONG WINDS AND LOW HUMIDITY...

.CRITICAL FIRE WEATHER CONDITIONS HAVE SUBSIDED IN NORTHEAST NEW
MEXICO...THUS THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED.
THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL RETURN LATE
SUNDAY MORNING AND PERSIST THROUGH THE EARLY EVENING HOURS. WIND
SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON...
WITH MINIMUM HUMIDITIES DROPPING INTO THE SINGLE DIGITS. THE MAIN
AREA OF CONCERN WILL BE ALONG THE I-40 CORRIDOR FROM MORIARTY TO
TUCUMCARI. A MORE WIDESPREAD EVENT IS POSSIBLE ACROSS MUCH OF NEW
MEXICO ON MONDAY.

NMZ108-161400-
/O.CAN.KABQ.FW.W.0038.000000T0000Z-110415T2300Z/
/O.NEW.KABQ.FW.A.0036.110417T1700Z-110418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
357 PM MDT FRI APR 15 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED FOR
TODAY.

* AREA AND TIMING...THE EAST CENTRAL PLAINS OF NEW MEXICO...
  GENERALLY ALONG THE INTERSTATE 40 CORRIDOR. THE MAIN CONCERN
  WILL BE FROM LATE MORNING THROUGH THE EARLY AFTERNOON HOURS.

* 20 FOOT WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  WINDS WILL GENERALLY BE FROM THE WEST.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES WILL RANGE FROM 5 TO 10
  PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ104-152300-
/O.CAN.KABQ.FW.W.0038.000000T0000Z-110415T2300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
357 PM MDT FRI APR 15 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED
FLAG WARNING. 

CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED ACROSS
NORTHEAST NEW MEXICO...THEREFORE THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$

NMZ107-161400-
/O.NEW.KABQ.FW.A.0036.110417T1700Z-110418T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
357 PM MDT FRI APR 15 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

* AREA AND TIMING...EASTERN TORRANCE COUNTY...INCLUDING THE
  INTERSTATE 40 CORRIDOR EAST OF MORIARTY. THE MAIN CONCERN
  WILL BE FROM LATE MORNING THROUGH THE EARLY AFTERNOON HOURS.

* 20 FOOT WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  WINDS WILL GENERALLY BE FROM THE WEST.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES WILL RANGE FROM 7 TO 11
  PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

DPORTER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:16 AM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 15, 3:16 AM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 AM MDT FRI APR 15 2011

.DISCUSSION...STOUT UPPER LEVEL LOW HAS WRAPPED UP AND IS CHUGGING
TOWARD THE MISSOURI RIVER VALLEY...LEAVING BEHIND NORTHWEST FLOW
ALOFT IN NEW MEXICO. GRADIENT ALOFT IS SLOWLY STARTING TO
SLACKEN...AS IS THE SURFACE GRADIENT. NORTH NORTHWEST BREEZES AT
THE SURFACE HAVE STARTED TO COME DOWN WITHIN THE LAST COUPLE OF
HOURS...BUT STILL LOCALLY WINDY ALONG AND IMMEDIATELY DOWNWIND OF
THE CENTRAL HIGHLANDS AND RIDGES PER THE GUSTS TO 35 KT AT KCQC.
THE TREND OF LOWERING WINDS WILL CONTINUE INTO THE AFTERNOON...BUT
STILL SOME ADVISORY LEVEL WINDS ARE EXPECTED IN UNION COUNTY AND
PERHAPS WITHIN QUAY COUNTY ALONG THE TEXAS BORDER. WILL HOIST A
WIND ADVISORY THROUGH MID AFTERNOON FOR UNION COUNTY PLAINS...BUT
WILL LEAVE QUAY COUNTY OUT FOR NOW...GIVEN THE CONCENTRIC LOCATION
OF THE HIGHEST WINDS ALONG THE TEXAS BORDER. WINDS WILL CONTINUE
TO BE STRONG IN THE CENTRAL HIGHLANDS...BUT AM ANTICIPATING THESE
TO STAY BELOW ADVISORY CRITERIA FOR THE MOST PART...ESPECIALLY
INTO THE LATE MORNING AND AFTERNOON. TEMPERATURES WILL WARM UP
SOME IN THE WEST...WITH OVERALL TRENDS RUNNING NEAR TO SLIGHTLY
BELOW CLIMATOLOGY FOR MID APRIL. AIRMASS WILL REMAIN PARCHED AT
THE MID LEVELS...AND ONLY A FEW STRAY SCRAPS OF CIRRUS ARE
EXPECTED TODAY.

INTO TONIGHT AND SATURDAY THE NORTHWESTERLY FLOW ALOFT WILL RELAX
SOME MORE WITH INCREASING HEIGHTS AND CONSEQUENTLY WARMER
TEMPERATURES. BREEZES WILL BE LIGHT TO MODERATE AS ANOTHER WEAK
LEE SIDE SURFACE TROUGH DEVELOPS. BY SUNDAY THE FLOW ALOFT WILL
SHIFT MORE ZONAL WITH A COUPLE OF EMBEDDED PERTURBATIONS SLIDING
INTO COLORADO. SURFACE LOW WILL REPOSITION A TAD FARTHER SOUTH
WHERE A WEAK BACK DOOR FRONT WILL PUTTER AROUND IN THE
NORTHEASTERN PLAINS. MOST PRECIP WOULD STAY OROGRAPHICALLY FORCED
WITHIN COLORADO...BUT A QUICK SHOWER OR TWO COULD POTENTIALLY
DEVELOP IN THE NEW MEXICO SAN JUANS. ALSO...SUFFICIENT LAPSE RATES
AND MEAGER BOUNDARY LAYER MOISTURE INCREASES BEHIND THE
AFOREMENTIONED FRONT MAY SPARK A STRAY STORM IN THE
NORTHEAST...BUT NOT LIKELY. WHILE THE FLOW ALOFT WILL NOT BE
NOTABLY STRONGER ON SUNDAY...THE DEEPENING SURFACE LOW AND
INCREASED MIXING WILL INDUCE SOME BREEZY TO WINDY CONDITIONS OVER
MOST ZONES SUNDAY AFTERNOON.

INTO MONDAY THE FLOW TURNS MORE SOUTHWESTERLY WITH AN INCREASING
GRADIENT ALOFT IN RESPONSE TO A DEVELOPING UPPER LEVEL TROUGH
UPSTREAM. MEANWHILE THE SURFACE LOW WILL MIGRATE TOWARD THE
EASTERN COLORADO AND WESTERN KANSAS BORDER...DEEPENING TO NEARLY
986 MB PER THE GFS. AS MUCH AS IT PAINS ME TO WRITE IT...THIS
SCENARIO SHOULD CRANK WIND SPEEDS BACK UP...AND FORECASTED WIND
SPEEDS HAVE BEEN RAISED ACCORDINGLY INTO MONDAY AFTERNOON.
AVAILABLE MOISTURE AND DYNAMICS FOR PRECIPITATION WOULD STILL
PRIMARILY BE IN ARIZONA THROUGH MONDAY AFTERNOON...BUT WILL
GRADUALLY MAKE THEIR WAY INTO NORTHERN NEW MEXICO BY MONDAY NIGHT
AND TUESDAY AS THE TROUGH AXIS MOVES THROUGH.

THE PATTERN MIMICS THIS FAIRLY PROGRESSIVE REPETITION INTO MOST OF
NEXT WEEK WITH CONTINUED SHORT WAVE TROUGHS PROPAGATING OVER THE
NORTHERN ZONES OF NEW MEXICO. THIS WILL INHIBIT ANY SUBSTANTIAL
BOUNDARY LAYER MOISTURE INTRUSIONS FROM THE EAST...AND WILL KEEP
WINDS FROM EVER COMPLETELY SETTLING DOWN. PRECIPITATION WILL TEND
TO BE ISOLATED OVER THE NORTHERN TIER OF THE STATE. BY LATE IN THE
MODEL RUNS TOWARD SATURDAY THE 23RD...SOME EVIDENCE OF INCREASED
MOISTURE VIA RETURN FLOW AND A BACKDOOR FRONT ARE ADVERTISED...BUT
THIS PROGRESSIVE PATTERN WOULD SEEM TO POSE TOO MANY INHIBITIONS.
WILL HAVE TO STAY MINDFUL THOUGH THAT IT WILL BE LATE APRIL BY
THIS TIME...OVERDUE FOR A DRYLINE RETREAT WESTWARD.

52

&&

.AVIATION...VFR CONDITIONS EXPECTED ACROSS ALL OF NEW MEXICO
THROUGH THE NEXT 24 HOURS. OF CONCERN WILL BE BREEZY CONDITIONS IN
NORTHWEST FLOW ESPECIALLY OVER THE CENTRAL MOUNTAIN CHAIN FROM
THIS MORNING THROUGH THIS AFTERNOON. WIND SPEEDS GENERALLY IN THE
15 TO 25 KT RANGE WITH GUSTS EXCEEDING 35 KTS AT TIMES. A
CONCENTRATED AREA OF STRONG WINDS CAN BE EXPECTED OVER THE FAR
NORTHEAST PLAINS BORDERING WEST TEXAS. WIND SPEEDS THERE WILL
INCREASE TO 30 TO 35 KTS WITH GUSTS TO 45 KTS BY MID MORNING AND
CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING. WINDS IN ALL
AREAS WILL DIMINISH THIS EVENING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...RED FLAG WARNING WILL BE IN EFFECT FOR THE FAR
EAST AND NORTHEAST PLAINS FROM MID MORNING TO LATE AFTERNOON.

HAD A RATHER TOUGH CALL TO ISSUE OR NOT ISSUE A RED FLAG WARNING FOR
THE EAST TODAY. WE CERTAINLY AGREE WITH THE PREVIOUS SHIFT THAT
TEMPERATURES WILL BE COOLER ACROSS THE EAST TODAY...IN FACT SOME 5
TO 10 DEGREES BELOW NORMAL. SPC BACKED OFF ON THEIR CRITICAL AREA
AND LEFT A SEE TEXT BOX OVER THE FAR NORTHEAST PLAINS. GUIDANCE DOES
INDICATE A PERIOD OF ADVISORY LEVEL WINDS OVER UNION COUNTY
EXTENDING EAST INTO THE TEXAS PANHANDLE. THE STRONGER WINDS MAY ALSO
CLIP THE EASTERN SECTOR OF QUAY COUNTY AS WELL. THE COMBINATION OF
ADVISORY LEVEL WINDS AND VERY DRY HUMIDITIES WILL CREATE THREE TO
PERHAPS FIVE HOURS OF CRITICAL CONDITIONS FAVORING EASTERN PORTIONS
OF THE WARNED AREA. ANOTHER DECIDING FACTOR WAS THE RECENT LARGE
WILDFIRES IN THE UNION COUNTY/CLAYTON AREA. IT WILL NOT NOT TAKE
MUCH FOR A FIRE START TO BECOME A SERIOUS CONCERN GIVEN THE RECENT
STRETCH OF VERY DRY CONDITIONS. AIRED ON THE SIDE OF CAUTION BY
ISSUING THE RED FLAG WARNING FOR TODAY...EMPHASIZING THE EASTERN
TIER OF BOTH ZONES.

EXPECT WINDS TO DIMINISH LATER THIS AFTERNOON BUT ANOTHER NIGHT OF
POOR RECOVERIES ARE EXPECTED FOR MOST LOCALES. ON SATURDAY A LEE
SIDE SURFACE TROUGH WILL DEVELOP ACROSS THE EASTERN PLAINS WITH
BREEZY CONDITIONS REDEVELOPING ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN. AN HOUR OR SO OF CRITICAL CONDITIONS MAY BE POSSIBLE
BUT NOT WARRANTING ANY HIGHLIGHTS ATTM.

THINGS GET A BIT MORE INTERESTING ON SUNDAY AS THE SURFACE PRESSURE
GRADIENT TIGHTENS ACROSS THE CENTRAL MOUNTAIN CHAIN AND POINTS EAST.
SEVERAL HOURS OF CRITICAL CONDITIONS LOOK POSSIBLE ESPECIALLY OVER
THE CENTRAL HIGHLANDS. DAY SHIFT MAY NEED TO CONSIDER A FIRE WEATHER
WATCH FOR SUNDAY.

CONDITIONS ARE LOOKING RATHER NASTY PER THE 15/00Z GFS FOR MONDAY.
FLOW ALOFT INCREASES ACROSS NEW MEXICO WITH STRONG JET MAX STREAMING
ACROSS AND PRESSURE FALLS AIDING IN A DEEPENING SURFACE LOW OVER
SOUTHEAST COLORADO/SOUTHWEST KANSAS. THIS PATTERN WILL PUT ALL OF
THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE IN CRITICAL TO
POSSIBLY EXTREMELY CRITICAL CONDITIONS. CRITICAL CONDITIONS MAY ALSO
DEVELOP A BIT FURTHER WEST BUT AM STILL UNCERTAIN GIVEN POTENTIAL
FOR INCREASING MOISTURE. MONDAY WILL NEED TO BE FURTHER EVALUATED BY
FUTURE SHIFTS FOR ANY WATCHES THAT MAY BE NEEDED.

MEDIUM TO LONG RANGE OUTLOOK LOOKS MUCH THE SAME FOR NEW MEXICO AS
ZONAL TO NEAR ZONAL FLOW IS EXPECTED TO CONTINUE WITH PERIODIC
BREEZY TO LOCALLY WINDY CONDITIONS EXPECTED. BASED ON THE LATEST
GUIDANCE...WOULD FAVOR THE EAST FOR ANY CRITICAL CONDITIONS IF THEY
WERE TO OCCUR.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  29  71  36 /   0   0   0   0
DULCE...........................  61  21  64  27 /   0   0   0   0
CUBA............................  60  19  67  27 /   0   0   0   0
GALLUP..........................  61  21  69  32 /   0   0   0   0
EL MORRO........................  58  23  64  31 /   0   0   0   0
GRANTS..........................  61  19  71  28 /   0   0   0   0
QUEMADO.........................  63  23  71  33 /   0   0   0   0
GLENWOOD........................  75  33  81  40 /   0   0   0   0
CHAMA...........................  56  18  59  26 /   0   0   0   5
LOS ALAMOS......................  59  29  70  38 /   0   0   0   0
PECOS...........................  59  27  67  35 /   0   0   0   0
CERRO/QUESTA....................  56  19  63  27 /   0   0   0   0
RED RIVER.......................  49  16  54  23 /   0   0   5   5
ANGEL FIRE......................  52  18  58  25 /   0   0   0   5
TAOS............................  59  21  66  29 /   0   0   0   0
MORA............................  56  26  64  35 /   0   0   0   0
ESPANOLA........................  66  25  75  32 /   0   0   0   0
SANTA FE........................  62  29  71  37 /   0   0   0   0
SANTA FE AIRPORT................  64  30  73  39 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  65  38  74  45 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  67  41  76  48 /   0   0   0   0
ALBUQUERQUE VALLEY..............  69  35  78  42 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  69  38  77  44 /   0   0   0   0
LOS LUNAS.......................  71  34  79  40 /   0   0   0   0
RIO RANCHO......................  67  39  76  48 /   0   0   0   0
SOCORRO.........................  73  39  81  49 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  63  32  73  39 /   0   0   0   0
TIJERAS.........................  66  37  75  42 /   0   0   0   0
MORIARTY/ESTANCIA...............  64  29  73  34 /   0   0   0   0
CLINES CORNERS..................  60  32  70  41 /   0   0   0   0
GRAN QUIVIRA....................  66  36  73  41 /   0   0   0   0
CARRIZOZO.......................  70  35  75  43 /   0   0   0   0
RUIDOSO.........................  62  41  67  46 /   0   0   0   0
CAPULIN.........................  55  24  68  32 /   0   0   0   0
RATON...........................  62  25  71  33 /   0   0   0   0
SPRINGER........................  64  29  72  38 /   0   0   0   0
LAS VEGAS.......................  61  27  68  37 /   0   0   0   0
CLAYTON.........................  58  29  71  41 /   0   0   0   0
ROY.............................  62  34  72  43 /   0   0   0   0
CONCHAS.........................  69  35  79  46 /   0   0   0   0
SANTA ROSA......................  72  36  78  45 /   0   0   0   0
TUCUMCARI.......................  69  32  79  42 /   0   0   0   0
CLOVIS..........................  66  32  74  43 /   0   0   0   0
PORTALES........................  68  31  76  42 /   0   0   0   0
FORT SUMNER.....................  72  35  78  44 /   0   0   0   0
ROSWELL.........................  75  39  81  46 /   0   0   0   0
PICACHO.........................  74  37  79  45 /   0   0   0   0
ELK.............................  71  33  76  40 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ104-108.

WIND ADVISORY FROM 6 AM THIS MORNING TO 4 PM MDT THIS AFTERNOON FOR
THE FOLLOWING ZONES...NMZ530.

&&

52/17
Hazardous weather outlook, Apr 14, 5:39 AM MDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT THU APR 14 2011

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
539 AM MDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO VERY STRONG WEST NORTHWEST WINDS WILL DEVELOP OVER MUCH
OF NEW MEXICO TODAY. THE STRONGEST WINDS ARE EXPECTED ALONG AND
IMMEDIATELY DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN OF THE STATE
WHERE SOME OCCASIONAL GUSTS TO 60 AND 65 MPH WILL BE POSSIBLE.

IN ADDITION TO THE STRONG WINDS...VERY LOW RELATIVE HUMIDITY IS
EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF
THE STATE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS EXCEEDING 50 MPH
OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE AT
1.888.386.7637. YOU CAN ALSO SUBMIT REPORTS OF HAZARDOUS WINDS TO
THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/ABQ.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:11 AM MDTWind AdvisoryABQ12 hr
Apr 15, 3:57 PM MDTFire Weather WatchABQ14 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.